# SDR HEEA967647

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7136J
- Make and model: Bolkms BO105S
- Aircraft serial: S830
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Part number: 23056130
- Condition: Defective
- Location: Combustion Sec
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE OVERHAUL.  TURBINE DISASSEMBLED DUE TO LOW POWER ON TEST CELL (-1.1).  TURBINE PRODUCED (+3.2) POWER WITH  OVERHAULED REPLACEMENT COMB LINER. REPLACED DISCREPANT PART.
